`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 2,     February 2012

1

Lie's reduction method and differential Galois theory in the complex analytic context    Pages : 353 - 379

David Blázquez-Sanz and Juan J. Morales-Ruiz

 Abstract       References       Full Text      Related Articles

2

Mixed initial-boundary value problem for Ott-Sudan-Ostrovskiy equation    Pages : 381 - 409

Martn P. Árciga Alejandre and Elena I. Kaikina

 Abstract       References       Full Text      Related Articles

3

Large solutions of elliptic systems of second order and applications to the biharmonic equation    Pages : 411 - 432

Marie-Françoise Bidaut-Véron,  Marta García-Huidobro and Cecilia Yarur

 Abstract       References       Full Text      Related Articles

4

On the relations between positive Lyapunov exponents, positive entropy, and sensitivity for interval maps    Pages : 433 - 466

Alejo Barrio Blaya and Víctor Jiménez López

 Abstract       References       Full Text      Related Articles

5

Asymptotic estimates for unimodular Fourier multipliers on modulation spaces    Pages : 467 - 485

Jiecheng Chen,  Dashan Fan and Lijing Sun

 Abstract       References       Full Text      Related Articles

6

Pressures for asymptotically sub-additive potentials under a mistake function    Pages : 487 - 497

Wen-Chiao Cheng,  Yun Zhao and Yongluo Cao

 Abstract       References       Full Text      Related Articles

7

On some geometry of propagation in diffractive time scales    Pages : 499 - 538

Christophe Cheverry and Thierry Paul

 Abstract       References       Full Text      Related Articles

8

Compressible hydrodynamic flow of liquid crystals in 1-D    Pages : 539 - 563

Shijin Ding,  Junyu Lin,  Changyou Wang and Huanyao Wen

 Abstract       References       Full Text      Related Articles

9

Genus and braid index associated to sequences of renormalizable Lorenz maps    Pages : 565 - 586

Nuno Franco and Luís Silva

 Abstract       References       Full Text      Related Articles

10

Rational periodic sequences for the Lyness recurrence    Pages : 587 - 604

A. Gasull,  Víctor Mañosa and Xavier Xarles

 Abstract       References       Full Text      Related Articles

11

On strange attractors in a class of pinched skew products    Pages : 605 - 617

Àlex Haro

 Abstract       References       Full Text      Related Articles

12

The periodic-parabolic logistic equation on $\mathbb{R}^N$    Pages : 619 - 641

Rui Peng and Dong Wei

 Abstract       References       Full Text      Related Articles

13

Symmetric interval identification systems of order three    Pages : 643 - 656

Alexandra Skripchenko

 Abstract       References       Full Text      Related Articles

14

Asymptotic analysis of the equations of motion for viscoelastic oldroyd fluid    Pages : 657 - 677

Kun Wang,  Yangping Lin and Yinnian He

 Abstract       References       Full Text      Related Articles

15

Closed trajectories on symmetric convex Hamiltonian energy surfaces    Pages : 679 - 701

Wei Wang

 Abstract       References       Full Text      Related Articles